- 06-24-2004, 09:10 PM
I'm just starting my 3rd week of a 4 week 4-AD cycle. This is the first time I've tried any prohormone. I'm using 300 mg 4-AD transdermal twice a day, and I've had some great strengths and size gains so far with no negative side effects. Anyway, a few days ago I (somewhat impulsively) decided to add 1-test transdermal for the remainder of the cycle. I'm using 100 mg twice a day, applied at the same time as the 4-AD. I haven't had any problems with the 4-AD, but the 1-test seems to be causing some pain. It feels like it's burning my skin for an hour or two after I put it on in the morning, it burns during my evening workout after I've started to sweat, and it burns later on at night after the second dose. I've tried putting in on my chest, stomach area, thighs, upper arms, and shoulders, but I always have this problem. Is there anything I can do to make this a little easier?
I think I'm going to stick with the 1-test transdermal for the next couple of weeks, since the extra size and strength gains should be worth it. I think I might take 1-test or 1-AD orally for my next cycle, though.
- 06-24-2004, 09:59 PM
1test burns, deal with it
- 06-24-2004, 10:02 PM
Just keep it off your inner thighs incase of nut slappage.
Whats the transport matrix your using?
06-24-2004, 10:04 PM
yeah i made the mistake of scratching my sack recently after applying, and damn that hurt for like 20 mins after
06-24-2004, 10:22 PM
That's what I'm doing for now, but I don't think I'll buy another bottle for my next cycle. I accidently got some on my nipples yesterday morning; damn that sucked. I think I'll just stick with my shoulders and thighs for now.Originally Posted by Kristopher
I'm using "1" from Dermabolics Laboratories. It has the same transport matrix as 4Derm, which doesn't burn at all. Does 1-AD taken orally work as well as 1-test transdermal? I've read some conflicting posts about this. I won't need it for a while, but I want to stock up on supplies before the ban goes into effect.
06-24-2004, 10:56 PM
Get some moisturizing cream, I just use cheap vaseline from wal-mart, rub it on as often as possible where you apply s1+ and you should be ok. You just got very sensitive skin.
06-24-2004, 11:41 PM
noOriginally Posted by mw314159
Similar Forum Threads
- By mauibuilt in forum Cycle InfoReplies: 7Last Post: 06-19-2003, 04:38 PM
- By AlexParty in forum AnabolicsReplies: 1Last Post: 06-17-2003, 08:37 PM
- By bigjohn58 in forum AnabolicsReplies: 7Last Post: 06-02-2003, 03:32 PM
- By jweave23 in forum AnabolicsReplies: 26Last Post: 05-13-2003, 10:47 AM
- By ManBeast in forum AnabolicsReplies: 5Last Post: 11-15-2002, 07:16 PM